MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon PanOptix Trifocal UV Absorbing Intraocular Lens; Lens, Multifocal Intraocular

Alcon Laboratories Ireland Ltd. Clareon PanOptix Trifocal UV Absorbing Intraocular Lens; Lens, Multifocal Intraocular
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient had blurred vision.The iol was exchanged for unspecified advanced technology intraocular lens.Clinical reason for explant was mentioned as other mechanical complications of iol.Additional information has been requested, received and stated the iol was exchanged for another model same diopter company lens.There was no further patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon PanOptix Trifocal UV Absorbing Intraocular Lens
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50734482
Report Number9612169-2026-02042
Device Sequence Number21479443
Product Code MFK
UDI-Device Identifier00380652413473
UDI-Public(01)00380652413473(17)260207(11)220209(10)25348175
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.115
Device Lot Number25348175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured02/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORA System with VerifEye Messaging, Cart; Unspecified forceps; Unspecified injector; Unspecified viscoelastic
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale